# SDR CALA2025081507829

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737724
- Aircraft serial: 30463
- Aircraft time: 69,540 hours, 27,057 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Pulled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAS REPORT DOOR 2L SLIDE COVER HOUSING BOLT  PULLING OUT. FOUND BOLT TO BE TIGHT AND SLIDEPACK SECURE. NO DEFECTS NOTED
